# SDR AALA20050647

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201922001
- Condition: Inoperative
- Location: Seat 4d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EZE - EMERGENCY LIGHT AT SEAT 4D FORWARD INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHTS AT SEAT 4D FORWARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
